MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC OSCILLATING BONE SAW DBL HOSE CONNECTOR; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC OSCILLATING BONE SAW DBL HOSE CONNECTOR; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Catalog Number 518.01
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device manufacture date is currently not available.This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to improper maintenance, which is user error, misuse, and / or abuse.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Event or Problem Description
It was reported by (b)(6) that during service and evaluation, it was determined that the motor power was too low on the oscillating bone saw device.It was further determined that the motor was weak.It was further determined that the device failed pretest for check oscillation frequency.Min 15¿000 ¿ 18¿000 osc/min(xxxxx digit) and check status of development.It was noted in the service order that the device had an undetermined malfunction.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of this event was unknown.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.

Brand Name
OSCILLATING BONE SAW DBL HOSE CONNECTOR
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7263416
Report Number8030965-2018-51031
Device Sequence Number1773393
Product Code HWE
UDI-Device Identifier10886982238795
UDI-Public(01)10886982238795
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number518.01
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2018
Initial Date Received by Manufacturer 01/23/2018
Initial Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1